# SDR RRXA003179

- Difficulty date: October 3, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK IN WEB WHERE WEDGE ATTACH POINT IS ON THE RIGHT I/B FLAP AT STA XW 75, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
